# SDR 95FDEA01582

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSP INDICATES CORROSION EXCEEDING 10 PERCENT AT BS 441 BETWEEN STR 23 TO 24 RT FWD LAP.  REMOVED CORROSION AND INSTALLED 6.5 INCH BY 14 INCH DOUBLER PER SRM 53-30-4.
